Publications with T. Hyttinen

All publications by Tapani Hyttinen and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:428 Hyttinen, T., Shelah, S., & Tuuri, H. (1993). Remarks on strong nonstructure theorems. Notre Dame J. Formal Logic, 34(2), 157–168. DOI: 10.1305/ndjfl/1093634649 MR: 1231281
Sh:474 Hyttinen, T., & Shelah, S. (1994). Constructing strongly equivalent nonisomorphic models for unsuperstable theories. Part A. J. Symbolic Logic, 59(3), 984–996. arXiv: math/0406587 DOI: 10.2307/2275922 MR: 1295983
Sh:529 Hyttinen, T., & Shelah, S. (1995). Constructing strongly equivalent nonisomorphic models for unsuperstable theories. Part B. J. Symbolic Logic, 60(4), 1260–1272. arXiv: math/9202205 DOI: 10.2307/2275887 MR: 1367209
Sh:602 Hyttinen, T., & Shelah, S. (1999). Constructing strongly equivalent nonisomorphic models for unsuperstable theories. Part C. J. Symbolic Logic, 64(2), 634–642. arXiv: math/9709229 DOI: 10.2307/2586489 MR: 1777775
Sh:629 Hyttinen, T., & Shelah, S. (2000). Strong splitting in stable homogeneous models. Ann. Pure Appl. Logic, 103(1-3), 201–228. arXiv: math/9911229 DOI: 10.1016/S0168-0072(99)00044-5 MR: 1756146
Sh:632 Hyttinen, T., & Shelah, S. (1998). On the number of elementary submodels of an unsuperstable homogeneous structure. MLQ Math. Log. Q., 44(3), 354–358. arXiv: math/9702228 DOI: 10.1002/malq.19980440307 MR: 1645490
Sh:676 Hyttinen, T., & Shelah, S. (2001). Main gap for locally saturated elementary submodels of a homogeneous structure. J. Symbolic Logic, 66(3), 1286–1302. arXiv: math/9804157 DOI: 10.2307/2695107 MR: 1856742
Sh:756 Hyttinen, T., & Shelah, S. (2002). Forcing a Boolean algebra with predesigned automorphism group. Proc. Amer. Math. Soc., 130(10), 2837–2843. arXiv: math/0102044 DOI: 10.1090/S0002-9939-02-06399-2 MR: 1908905
Sh:770 Hellsten, A., Hyttinen, T., & Shelah, S. (2002). Potential isomorphism and semi-proper trees. Fund. Math., 175(2), 127–142. arXiv: math/0112288 DOI: 10.4064/fm175-2-3 MR: 1969631
Sh:776 Hyttinen, T., Shelah, S., & Väänänen, J. A. (2002). More on the Ehrenfeucht-Fraïssé game of length \omega_1. Fund. Math., 175(1), 79–96. arXiv: math/0212234 DOI: 10.4064/fm175-1-5 MR: 1971240
Sh:821 Hyttinen, T., Lessmann, O., & Shelah, S. (2005). Interpreting groups and fields in some nonelementary classes. J. Math. Log., 5(1), 1–47. arXiv: math/0406481 DOI: 10.1142/S0219061305000390 MR: 2151582